# SDR FDEA201206112181

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,216 hours, 12,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Condition: Out Of Position
- Location: Slide Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 1R DOOR EVACUATION SLIDE REMOTE PUSH TO TEST SWITCH INOPERATIVE.  FOUND PRESSURE INDICATOR LIGHT HOLDER WAS OUT OF POSITION.  INSTALLED LIGHT HOLDER AND OPS CHECKED NORMAL IAW MM 25-61-04-4, ACFT OK FOR SERVICE.
